# SDR SIMA200224201

- Difficulty date: August 29, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N350CF
- Make and model: Saab 340B
- Aircraft serial: 340B350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FSM - FLT 3535 - RIGHT MLG SAFE LIGHT FAILED TO ILLUMINATE.  LAMP TEST GOOD.  EMERGENCY WAS DECLARED.  LANDING WAS NORMAL.  FOUND CANNON PLUG ON RIGHT MLG NOT CONNECTED.  INDICATION WAS REGAINED WHEN CANNON PLUG WAS RECONNECTED.  AIRCRAFT WAS FERRIED TO LAW FOR LANDING GEAR EXTENSION/RETRACTION CHECKS IAW MAINTENANCE.  INSPECTED DOWNLOCK ADJUSTMENT NO DEFECTS NOTED, OPS CHECK OF MLG GOOD.  (M)
